Jump to content

Recommended Posts

Hi, so I’m retrialing vraylar right now and am having a lot of problems with insomnia, anxiety and agitation.  I brought the issue up with my pdoc and admitted to using more Klonopin than usual to cope and to my surprise she suggested a dose INCREASE!  Has anyone heard of higher doses being less stimulating?  I know abilify has that reputation.  Any input would be appreciated.

Link to comment
Share on other sites

I’ve never heard of it specifically with Vraylar, but I guess in theory it could. I guess becuase Vraylar is a partial agonist increasing the dose might lead to more dopamine blockade which might lead to more “traditional” antipsychotic effect.. but then that could also induce more akathisia (theoretically.) Abilify definitely but I’ve also heard of it (and experienced it) with latuda. Originally at 40/60 it made my moods worse from activation. Retrial and at 120 a couple years later it was actually mildly sedating. Is it possible she thinks the issues are from illness and not side effects?

on a personal level- I didn’t have any of those on 6 mg Vraylar, but I think that the clozaril I was on was countering it

Link to comment
Share on other sites

 Share

×
×
  • Create New...